Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

L-Infinity approximation of a parabolic system regarded as a delay system

Abstract : We present an approach to the problem of finding a, L(infinity) approximant of the infinite-dimensional system describing the diffusion of heat in a wall. We show that this system can be regarded as a de ay system with Laplace variable square-root s. We are able to get results, established in Zwart et al. (1988), about partial fraction expansion for delay systems, achieved by some adjustment to the specificities of our particular case. The determination of an L(infinity) approximant is realised in two steps, using the optimal Hankel-norm approximation.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-mines-paristech.archives-ouvertes.fr/hal-00505088
Contributeur : Magalie Prudon <>
Soumis le : jeudi 22 juillet 2010 - 15:16:30
Dernière modification le : jeudi 24 septembre 2020 - 17:22:33

Identifiants

  • HAL Id : hal-00505088, version 1

Citation

Nadia Maïzi. L-Infinity approximation of a parabolic system regarded as a delay system. Systems and Control Letters, Elsevier, 1994, 22 (6), pp.457-465. ⟨hal-00505088⟩

Partager

Métriques

Consultations de la notice

145